CSpace

Browse/Search Results:  1-10 of 14 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Complex dynamics in Josephson system with two external forcing terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 235-256
Authors:  Yang, JP;  Feng, W;  Jing, ZJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Complex dynamics in Duffing-Van der Pol equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 722-747
Authors:  Jing, ZJ;  Yang, ZY;  Jiang, T
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Chaos control in duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 249-257
Authors:  Wang, RQ;  Deng, J;  Jing, ZJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Bifurcation and chaos in neural excitable system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 197-215
Authors:  Jing, ZJ;  Yang, JP;  Feng, W
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Bifurcation and chaos in discrete-time predator-prey system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 259-277
Authors:  Jing, ZJ;  Yang, JP
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Bifurcation and chaos in a discrete genetic toggle switch system 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 23, 期号: 3, 页码: 887-908
Authors:  Jing, ZJ;  Huang, JC
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Complex dynamics in Duffing system with two external forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 23, 期号: 2, 页码: 399-411
Authors:  Jing, ZJ;  Wang, RQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Complex dynamics in a permanent-magnet synchronous motor model 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 22, 期号: 4, 页码: 831-848
Authors:  Jing, ZJ;  Yu, C;  Chen, GR
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Bifurcation and chaos in discrete FitzHugh-Nagumo system 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 3, 页码: 701-720
Authors:  Jing, ZJ;  Chang, Y;  Guo, BL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Chaos control of chaotic pendulum system 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 1, 页码: 201-207
Authors:  Wang, RQ;  Jing, ZJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30